Alert archive / Georgia / Freeze Watches in 2007
Freeze Watch 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze watch at Apr 5, 2007, 3:11 PM EDT for 96 counties in Georgia. It took effect at Apr 8, 2007, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 3:11 PM EDT (19:11 UTC)
- In effect from
- Apr 8, 2007, 12:00 AM EDT
- Expired
- Apr 6, 2007, 3:59 AM EDT
- In force
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -168 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 051911 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 PM EDT THU APR 5 2007 GAZ001>009-011>016-019>021-030-031-041-042-052>054-060315- /O.NEW.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.NEW.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ /O.CON.KFFC.FZ.W.0001.070406T0400Z-070406T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY 311 PM EDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY FOR THE AREA NORTH OF A LAGRANGE TO DOUGLASVILLE TO DAHLONEGA LINE... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING...AND AGAIN LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. A BROAD SURFACE RIDGE WILL BUILD SOUTH FROM CANADA... BRINGING MUCH COLDER AIR TO THE SOUTHEASTERN STATES. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP TO NEAR OR BELOW FREEZING TOWARDS DAYBREAK FRIDAY. THE SURFACE RIDGE WILL REMAIN ANCHORED OVER THE SOUTHEAST U.S. INTO THE WEEKEND. LOWS SATURDAY AND SUNDAY MORNING ARE EXPECTED TO APPROACH RECORD LEVELS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ GAZ022>025-027-032>039-043>051-055>062-066>076-078>086-089>098- 102>113-060315- /O.NEW.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.NEW.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 311 PM EDT THU APR 5 2007 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED FROM LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. A BROAD SURFACE RIDGE WILL CONTINUE TO BUILD SOUTH FROM CANADA ...AND CONTINUE TO DOMINATE NORTH AND CENTRAL GEORGIA THROUGH THE WEEKEND. A DRY BUT MUCH COLDER AIRMASS IS EXPECTED TO SETTLE IN OVER THE STATE WITH LOWS SATURDAY AND SUNDAY MORNING APPROACHING NEAR RECORD LEVELS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$
2 follow-up statements
000 WWUS72 KFFC 060211 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 PM EDT THU APR 5 2007 GAZ001>009-011>016-019>021-030-031-041-042-052>054-061015- /O.CON.KFFC.FZ.W.0001.070406T0400Z-070406T1200Z/ /O.CON.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.CON.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY 1011 PM EDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY FOR THE AREA NORTH OF A LINE FROM LAGRANGE TO DOUGLASVILLE TO DAHLONEGA... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A BROAD SURFACE RIDGE CONTINUES TO BUILD SOUTH FROM CANADA... BRINGING MUCH COLDER AIR TO THE SOUTHEASTERN UNITED STATES. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP TO NEAR OR BELOW FREEZING TOWARDS DAYBREAK FRIDAY. THE SURFACE RIDGE WILL REMAIN ANCHORED OVER THE SOUTHEAST U.S. INTO THE WEEKEND. LOWS SATURDAY AND SUNDAY MORNING ARE EXPECTED TO APPROACH RECORD LEVELS WITH LOWER TO MID 20S EXPECTED IN MANY AREAS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ GAZ022>025-027-032>039-043>051-055>062-066>076-078>086-089>098- 102>113-061015- /O.CON.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.CON.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 1011 PM EDT THU APR 5 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING AND AGAIN FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA. A BROAD SURFACE RIDGE WILL CONTINUE TO BUILD SOUTH FROM CANADA THROUGH THE WEEKEND. A DRY BUT MUCH COLDER AIRMASS IS EXPECTED TO SETTLE IN OVER THE STATE WITH LOWS SATURDAY AND SUNDAY MORNING APPROACHING NEAR RECORD LEVELS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$
000 WWUS72 KFFC 060759 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EDT FRI APR 6 2007 GAZ001>009-011>016-019>021-030-031-041-042-052>054-061600- /O.CAN.KFFC.FZ.W.0001.000000T0000Z-070406T1200Z/ /O.UPG.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.NEW.KFFC.FZ.W.0002.070407T0600Z-070407T1300Z/ /O.UPG.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ /O.NEW.KFFC.FZ.W.0003.070408T0600Z-070408T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY 348 AM EDT FRI APR 6 2007 ...FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. EXTENSIVE HIGH CLOUDS HAVE OVERSPREAD THE AREA AND THIS ALLOWING TEMPERATURES TO REMAIN CLOSER TO 40 DEGREES EARLY THIS MORNING. TEMPERATURES ARE NOT EXPECTED TO DROP BELOW 32 THIS MORNING IN NORTH OR CENTRAL GEORGIA. HOWEVER...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FOR 2 AM TO 9 AM EDT SUNDAY. A BROAD SURFACE RIDGE CONTINUES TO BUILD SOUTH FROM CANADA AS A LARGE UPPER LOW REMAINS ANCHORED OVER THE NORTHEAST U.S. THIS PATTERN ALLOWS COLD AIR FROM CANADA TO SPREAD FAR INTO THE SOUTHEAST U.S. A REINFORCING COLD FRONT WILL MOVE THROUGH THE AREA LATE TODAY AND TONIGHT...BRINGING EVEN COLDER TEMPERATURES TO THE REGION. LOW TEMPERATURES SATURDAY AND SUNDAY MORNING ARE EXPECTED TO APPROACH RECORD LEVELS WITH LOWER TO MID 20S EXPECTED IN MANY AREAS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ086-098-105>113-061600- /O.CAN.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.UPG.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ /O.NEW.KFFC.FZ.W.0003.070408T0600Z-070408T1300Z/ EMANUEL-TREUTLEN-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...CORDELE...VIDALIA 348 AM EDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH FOR SATURDAY NIGHT HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. A BROAD SURFACE RIDGE CONTINUES TO BUILD SOUTH FROM CANADA AS A LARGE UPPER LOW REMAINS ANCHORED OVER THE NORTHEAST U.S. THIS PATTERN ALLOWS COLD AIR FROM CANADA TO SPREAD FAR INTO THE SOUTHEAST U.S. A REINFORCING COLD FRONT WILL MOVE THROUGH THE AREA LATE TODAY AND TONIGHT...BRINGING EVEN COLDER TEMPERATURES TO THE REGION. WHILE LOW TEMPERATURES SATURDAY MORNING SHOULD REMAIN JUST ABOVE FREEZING...LOWS SUNDAY MORNING COULD DROP AS LOW AS THE UPPER 20S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ022>025-027-032>039-043>051-055>062-066>076-078>085-089>097- 102>104-061600- /O.UPG.KFFC.FZ.A.0001.070407T0400Z-070407T1300Z/ /O.NEW.KFFC.FZ.W.0002.070407T0600Z-070407T1300Z/ /O.UPG.KFFC.FZ.A.0002.070408T0400Z-070408T1300Z/ /O.NEW.KFFC.FZ.W.0003.070408T0600Z-070408T1300Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...GRIFFIN...MILLEDGEVILLE...MACON... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS 348 AM EDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FOR 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A BROAD SURFACE RIDGE CONTINUES TO BUILD SOUTH FROM CANADA AS A LARGE UPPER LOW REMAINS ANCHORED OVER THE NORTHEAST U.S. THIS PATTERN ALLOWS COLD AIR FROM CANADA TO SPREAD FAR INTO THE SOUTHEAST U.S. A REINFORCING COLD FRONT WILL MOVE THROUGH THE AREA LATE TODAY AND TONIGHT...BRINGING EVEN COLDER TEMPERATURES TO THE REGION. LOW TEMPERATURES SATURDAY AND SUNDAY MORNING ARE EXPECTED TO APPROACH RECORD LEVELS WITH LOWS RANGING FROM THE LOWER 20S IN SOME NORTHERN AREAS TO NEAR 30 IN THE SOUTHERN PARTS OF MIDDLE GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ 19
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze watch went out at Apr 5, 10:35 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 5, 10:35 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1035 AM EDT THU APR 5 2007 .UPDATE... LARGE HIGH PRESSURE SYSTEM BUILDING SOUTHEAST FROM CANADA TODAY WILL PROVIDE FAIR SKIES BUT COOLER TEMPERATURES. HIGHS THIS AFTERNOON SOME 10 TO 15 DEGREES COOLER THAN HIGHS ON WEDNESDAY. CURRENT FORECAST APPEARS ON TRACK...AND ANTICIPATE NO UPDATES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 522 AM EDT THU APR 5 2007/ SHORT TERM /TODAY THROUGH SATURDAY/... ALL MODELS IN GOOD AGREEMENT SHORT TERM PERIODS. HIGH AMPLITUDE TROUGH OVER EAST WITH RIDGE OVER WEST WILL KEEP DRY NORTHWEST FLOW OVER SOUTHEAST U.S. LARGE SURFACE HIGH BUILDS SOUTHWARD WHICH WILL KEEP DRY NORTH FLOW AT THE SURFACE AS WELL. CURRENT SATELLITE SHOWING JUST MID AND HIGH LEVEL CLOUDS ACROSS THE SOUTH THIS MORNING AND MODELS INDICATING DECREASING CLOUDS. WEAK WAVE MOVES ACROSS THE FORECAST AREA TONIGHT...BUT NOT ENOUGH MOISTURE FOR MORE THAN AN INCREASE OF CLOUDS TOWARDS DAYBREAK. SKIES SHOULD BE CLEAR ENOUGH THAT TEMPERATURES WILL DROP TO NEAR FREEZING ACROSS NORTH AND PORTIONS OF WEST GEORGIA OVERNIGHT. WILL PUT OUT A FREEZE WARNING FOR TONIGHT. ANOTHER WEAK IMPULSE MOVES THROUGH FLOW UNDER THE BROAD TROUGH FRIDAY EVENING...THIS ONE A BIT STRONGER BUT EVEN LESS MOISTURE AVAILABLE AND LESS CLOUDS EXPECTED. TEMPERATURES WILL AGAIN DROP TO NEAR FREEZING ACROSS PORTIONS OF THE FORECAST AREA SATURDAY MORNING. LATER SHIFTS WILL NEED TO CONSIDER POSSIBLE FREEZE WARNINGS AS LOW TEMPERATURES FLIRT WITH RECORDS. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... DRY CONDITIONS AND VERY COOL TEMPERATURES WILL CONTINUE INTO MONDAY. SOME DISCREPANCIES NOTED IN EXTENDED PERIODS AS GFS ADVERTISES A CHANGE TO UPPER PATTERN NEXT WEEK...AND BY MIDWEEK BRINGS A SHORTWAVE ACROSS THE GULF COAST STATES AND SOUTHEAST. ECMWF NOT AS PROGRESSIVE AND FURTHER NORTH WITH SHORT WAVE. LIKEWISE ECMWF FURTHER NORTH WITH SURFACE FRONT AS WELL. BROAD BRUSHED SLIGHT TO LOW CHANCE POPS SHOULD SUFFICE THE LATTER PERIODS OF EXTENDED. FIRE WEATHER... DRY FUEL MOISTURES ALREADY IN PLACE ACROSS FORECAST AREA WILL COMBINE WITH RELATIVE HUMIDITIES OF LESS THAN 25 PERCENT THIS AFTERNOON AND TOMORROW AFTERNOON TO PRODUCE HIGH FIRE DANGER CONDITIONS. AVIATION... VFR CONDITIONS EXPECTED THROUGH 12Z FRI. CIRRUS OVER THE REGION THIS MORNING WILL EXIT BY THIS AFTERNOON MOST AREAS. AFTERWARDS EXPECT MOSTLY CLEAR SKIES. ATMOSPHERE WILL CONTINUE TO DRY AND WILL REMAIN DRY THROUGH 12Z FRI THEREFORE FOG IS NOT EXPECTED. MAIN PROBLEM TODAY WILL BE THE GUSTY NORTHWEST TO NORTH WINDS...BUT THESE WILL DIMINISH AROUND 00Z AND LIKELY GO LESS THAN 10 KTS THROUGH THE NIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 33 59 29 54 / 5 5 10 5 10 ATLANTA 59 35 57 26 48 / 5 5 5 5 5 BLAIRSVILLE 58 31 52 23 47 / 10 10 10 10 10 CARTERSVILLE 57 30 56 25 51 / 10 5 10 10 5 COLUMBUS 65 39 62 31 56 / 0 5 5 5 5 GAINESVILLE 61 33 57 28 48 / 10 10 10 10 10 MACON 65 39 65 29 58 / 5 5 5 5 5 ROME 58 33 58 27 53 / 10 10 10 10 5 PEACHTREE CITY 60 30 57 24 51 / 5 5 5 5 5 VIDALIA 71 41 62 35 56 / 0 0 10 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. RED FLAG WARNING FROM 12 PM TO 6 PM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COWETA...DADE...DAWSON...FANNIN...FAYETTE...FLOYD... GILMER...GORDON...HARALSON...HEARD...LUMPKIN...MURRAY... PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && 49/01
Hazardous weather outlook, Apr 5, 11:15 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT THU APR 5 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... STRONG CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST THROUGH TONIGHT. THIS WILL KEEP THE ATMOSPHERE DRY... COOL...AND STABLE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 5, 2:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU APR 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 1 SE HELEN 34.69N 83.71W
04/04/2007 WHITE GA PUBLIC
FIVE TREES UPROOTED IN A SUBDIVISION...ONE FELL ON A CAR.
PLASTIC PLAYSET DESTROYED.
&&
TDPThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:30 AM EDT | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 19 more | 23 hr |
| Apr 5, 4:34 AM EDT | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 38 hr |
| Apr 5, 3:11 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.